Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Need to postpone periods. Can I take Gynaset tablets?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
hello doctor, i need to postpone my periods for 10 days to avoid it during the travel for my interview. can i take Gynaset tablets? how many tablets i need to take per day and is it before food or after food. is there any side effect. generally i do not have any menstural problem. it generally comes in 26-28 days. please suggest me.
Posted Fri, 6 Dec 2013 in Menstruation and Miscarriage
Answered by Dr. S Patra 31 minutes later
Brief Answer: YOU CAN TAKE GYNASET TO POSTPONE PERIOD. Detailed Answer: Hello, Thanks for writing to us. Yes, you can take GYNASET (Norethisterone) tab to postpone or delay your period as long you want (max 2 weeks). It is usually taken thrice daily 1/2 hr after food and 3 days prior to expected due date. You will get a withdrawal bleeding or period within 3 to 7 days after stopping the medicine. Next 1 to 2 cycle may be irregular due to hormonal imbalance as period date will be reset. However, it becomes regular over the time. Side effects are mostly tolerable if you used hormonal medicine previously. It includes nausea, mild abdominal cramp, breast tenderness, bloating, headache etc. But, it varies from women to women. Hope, I have answered your query. Let me know, if you need any clarification. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Follow-up: Need to postpone periods. Can I take Gynaset tablets? 2 hours later
Hello Doctor, You said the side effects are nausea, headache etc. i did have migraine, but very mild. will the medicine (Gynaset) create any problem for people having migraine?
Answered by Dr. S Patra 54 minutes later
Brief Answer: VERY MILD MIGRAINE IS NOT PROBLEMATIC. Detailed Answer: Hello, Thanks for follow up query. You can take GYNASET medicine with very mild migraine and it would not be much problematic or aggravate intense headache. Just few women get a mild headache. Hope, it helps for your information. If you don't have any other query, you can close the discussion. All the best. Good luck. Regards, Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor